Show simple item record

dc.contributor.authorDemiray, Hilmien_US
dc.date.accessioned2015-01-12T13:56:40Z
dc.date.available2015-01-12T13:56:40Z
dc.date.issued1999-11
dc.identifier.citationDemiray, H. (1999). Modulation of nonlinear waves in a thin elastic tube filled with a viscous fluid. International Journal of Engineering Science, 37(14), 1877-1891. doi:10.1016/S0020-7225(98)00149-9en_US
dc.identifier.issn0020-7225
dc.identifier.otherWOS:000083029900007
dc.identifier.urihttps://hdl.handle.net/11729/74
dc.identifier.urihttp://dx.doi.org/10.1016/S0020-7225(98)00149-9
dc.description.abstractIn the present work, utilizing the nonlinear equations of a prestressed thin elastic tube filled with an incompressible viscous fluid the propagation of weakly nonlinear waves in such a medium is studied. Considering that the arteries are initially subjected to a large static transmural pressure P-0 and an axial stretch lambda(z) and, in the course of blood flow, a finite time dependent displacement is added to this initial field, the nonlinear equations governing the motion of the tube in the radial direction is obtained. Utilizing the reductive perturbation technique the amplitude modulation of weakly nonlinear and dissipative but strongly dispersive waves is examined. The localized travelling wave solution to the evolution equation is given and the stability condition is discussed.en_US
dc.language.isoengen_US
dc.publisherPergamon-Elsevier Science Ltden_US
dc.relation.isversionof10.1016/S0020-7225(98)00149-9
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectPropagationen_US
dc.subjectArteriesen_US
dc.subjectPressureen_US
dc.subjectEquationen_US
dc.subjectKorteweg-de Vries equationen_US
dc.subjectSolitonsen_US
dc.subjectWater wavesen_US
dc.subjectIncompressible flowen_US
dc.subjectModulationen_US
dc.subjectNonlinear equationsen_US
dc.subjectWave equationsen_US
dc.subjectWave transmissionen_US
dc.subjectPrestressed thin elastic tubesen_US
dc.subjectWeakly nonlinear wavesen_US
dc.subjectViscous flowen_US
dc.titleModulation of nonlinear waves in a thin elastic tube filled with a viscous fluiden_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalInternational Journal of Engineering Scienceen_US
dc.contributor.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.contributor.departmentIşık University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.contributor.authorID0000-0001-8590-3396
dc.identifier.volume37
dc.identifier.issue14
dc.identifier.startpage1877
dc.identifier.endpage1891
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.institutionauthorDemiray, Hilmien_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record